# SDR FDEA201706121618

- Difficulty date: June 12, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 62,221 hours, 13,641 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 0000
- Part serial: 0000
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER FWD SURFACE FOUND CRACKED AT XIFH 202.  THE FLAP SKIN WAS REPAIRED IAW EA 1-5750-T0333653 PART I.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
